# SDR DALA2017031001930

- Difficulty date: March 10, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232
- Aircraft serial: 29742
- Aircraft time: 40,924 hours, 3,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1727-1737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1727 - 1737, STRINGER 44 - 45L,  SKIN AREA FOUND WITH EXISTING BLEND OUT AREA.  FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 102 ALLOWABLE DAMAGE 1.  DAMAGE TRIMMED OUT AND REPAIRED IAW ERA 552724-14, REV ORIGINAL
